Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Unitary measures on LCA groups


Author: Lawrence Corwin
Journal: Trans. Amer. Math. Soc. 196 (1974), 425-430
MSC: Primary 43A10
MathSciNet review: 0358219
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A unitary measure on a locally compact Abelian (LCA) group G is a complex measure whose Fourier transform is of absolute value 1 everywhere. The problem of finding all such measures is known to be closely related to that of finding all invertible measures on G. In this paper, we find all unitary measures when G is the circle or a discrete group. If G is a torsion-free discrete group, the characterization generalizes a theorem of Bohr.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 43A10

Retrieve articles in all journals with MSC: 43A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1974-0358219-3
PII: S 0002-9947(1974)0358219-3
Keywords: Invertible measure, locally compact Abelian group, Fourier transform
Article copyright: © Copyright 1974 American Mathematical Society